# SDR SWAA2022032513259

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD 140BF IS CORRODED ALONG EDGES ON TOP AND BOTTOM SIDE. / 140 BF FLOOR BOARD FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 REPLACED ON TABLE 140 BF FOUND TO BE P/N 453A2610-32 IAW AIPC 25-52-10-02 A TAG WN4944 OUT OF LIMITS DUE TO THE MAXIMUM DAMAGE WAS MORE THAN 3 INCHES IN LENGTH
